BibTeX record journals/dam/AnderssonGH10

download as .bib file

@article{DBLP:journals/dam/AnderssonGH10,
  author    = {Daniel Andersson and
               Vladimir Gurvich and
               Thomas Dueholm Hansen},
  title     = {On acyclicity of games with cycles},
  journal   = {Discrete Applied Mathematics},
  volume    = {158},
  number    = {10},
  pages     = {1049--1063},
  year      = {2010},
  url       = {https://doi.org/10.1016/j.dam.2010.02.006},
  doi       = {10.1016/j.dam.2010.02.006},
  timestamp = {Sun, 28 May 2017 13:22:28 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/dam/AnderssonGH10},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics